# SDR EIA2007062

- Difficulty date: April 1, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747-200
- Aircraft serial: 20651
- Aircraft time: 96,279 hours, 22,847 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TO FROM CYQX DURING CLIMB OUT APU FIRE DETECTION SYSTEM INDICATED A FALSE FIRE WARNING FOR 1 SECOND FOLLOWED BY "B" LOOP REMAINING ILLUMINATED.  AFTER APPROX 1 HR "B" LOOP EXTINGUISHED.  BOTH LOOPS TESTED NORMAL AFTER FALSE FIRE WARNING.
